# SDR CALA9900922

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83872
- Make and model: Doug DC-9-82
- Aircraft serial: 49120
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON SUBFLOOR AT STA 160, LBL 10 TO LBL 18.  THE SUBFLOOR AND FLOOR SUPPORT WERE REMOVED AND REPAIRS WERE INSTALLED IAW SRM 51-30-1, 51-10-03, 51-30-2, 51-30, 51-10-2, 53-11-1, 51-10-4, AND 51-30-5.
